Cipro User Reviews

Cipro - User Reviews

Cipro User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Cipro sorted by most helpful. Patient Discussions FAQs


Comment from: Angel Artist, 55-64 on Treatment for less than 1 month (Patient) Published: May 01

OMG!!! I have been in constant pain (acute tendonitis - hands, arms, legs, feet, shoulders & even my jaws) for the past year & 4 months after taking Cipro 2 x day for 4 days for a urinary tract infection that turned out to be negative afterall. I thought I had the flu (for the first time in 15 yrs.) but later found out that was a side effect of the Cipro, as well as my face blowing up like a balloon. Forget trying to get medical help because the Dr.'s will all be in denial (due to their lack of knowledge on the subject) and they will pass it off as fibromyalgia. Bull!! My entire body has been swollen for the past year & 4mo's. My left thumb is swollen and feels like someone is pushing a screwdriver into it. My hands, knees, legs, arms, feet swollen and painful every day. If anyone knows of a Dr. who can help me to control this horrible pain and flush this poison out of my body; then PLEASE let me know. I will travel the World to get to him. The Pharm. Co.'s state that this only happens to 1% of the population. Again, BULL!!! Look how many folks are documenting their suffering of the side effects. Do the MATH!! I heard that Dr.s get a kick-back for every prescription they write for Cipro. Yeah, why would they blow the whistle on this poison. Think about it!!!

Related Reading: fibromyalgia

Comment from: wolfwine, 55-64 Female on Treatment for less than 1 month (Patient) Published: November 07

immediately experienced nausea, dizziness, acid reflux and headache. after three days terrible bloating and constipation. Had immediate insomnia; unable to sleep more than two hours at a time. On day four had tingling in achilles tendons and soreness in hip joints. Moderated symptoms but after seven days did not feel cured. Horrible medication. Would not take again.

Related Reading: constipation | insomnia

Published: July 17

IM A QUADRAPALEGIC..it has destroid my life. i've took 7-14 pills for uti about 12 times. i've had every symptom..Please beware your next pill could be a grenade.also tendon rupture..

Comment from: akryl, 65-74 Female on Treatment for less than 1 month (Patient) Published: August 25

put on cipro in 2006. was off work for 2 weeks with what I thought was severe muscle pain. Dr told me did not think cipro caused the problem...second time give same, again severe what I thought was muscle pain. I am over 60

Related Reading: muscle pain

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: April 23

I was given ciprofloxacn for a relatively minor urinary infection. I was on the medication for a few days when I started having a terrible earache and a pain in my knee that I had never experienced before. My earache has since gone away but my knee pain has only worsened. Before taking this medication I never had any problems with my knees, joints or tendons. My urinary problem didn't go away so I found a natural remedy that worked wonders. I am very sorry I ever took ciprofloxacn and my hope is that anyone who is given this prescription will think twice about taking it. Do consider the side effects and ask yourself if it's worth it!

Related Reading: knee pain

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: November 18

After taking this drug for diverticulitis, I developed nearly EVERY side effect listed on the drug sheet. PLEASE read the report at www.fluroquinolones.org. 6 MONTHS LATER, I still have palpitations, ringing in ears, nerve sensory problems, joint & muscle pain and much more. This has ruined my life. Side effects can last 2 years or more. Watch out!

Related Reading: diverticulitis | palpitations

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: June 02

Withing an hour of taking the 5th pill I started having numbness and tingling in both my legs. I recognized this as one of the side effects and stopped taking the medicine. Later in the day I started having joint pain in my knees and wrists. The next morning I woke up and every joint in my body is sore (even my toe and finger joints). This medicine is HORRIBLE. Not worth the two pages of possible side effects.

Comment from: monimoni, 19-24 on Treatment for less than 1 month (Patient) Published: January 04

Was nervous about taking this med because of all the side effects. Day 2 i had the worst migraine of my life! and I get frequent migranes. It's now day 4 and my legs have cramped up so bad it feels like they are locked. My kidney infection pain is gone but I rather have my back hurt then this leg and head pain.

Related Reading: migraine


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations